<progress id="hpfzt"><pre id="hpfzt"></pre></progress>
        <ruby id="hpfzt"></ruby>
        <big id="hpfzt"><p id="hpfzt"></p></big>

        <progress id="hpfzt"></progress>

        <big id="hpfzt"><pre id="hpfzt"></pre></big>

        <i id="hpfzt"></i>

            <strike id="hpfzt"><video id="hpfzt"><ins id="hpfzt"></ins></video></strike>
            <dl id="hpfzt"></dl>
                Mirror operated in collaboration with local support

                Group Theory

                Authors and titles for recent submissions

                [ total of 27 entries: 1-25 | 26-27 ]
                [ showing 25 entries per page: fewer | more | all ]

                Tue, 26 May 2020

                [1]  arXiv:2005.12211 [pdf, ps, other]
                Title: Minimal permutation representations for ${\rm GL}_2(\mathbb F_q)$
                Comments: 13 pages
                Subjects: Group Theory (math.GR)
                [2]  arXiv:2005.12204 [pdf, ps, other]
                Title: The Polish topology of the isometry group of the infinite dimensional hyperbolic space
                Authors: Bruno Duchesne
                Comments: Comments are welcome!
                Subjects: Group Theory (math.GR); Dynamical Systems (math.DS); Metric Geometry (math.MG)
                [3]  arXiv:2005.12057 [pdf, ps, other]
                Title: Homogeneous quandles arising from automorphisms of symmetric groups
                Comments: 20 pages
                Subjects: Group Theory (math.GR); Geometric Topology (math.GT)
                [4]  arXiv:2005.12003 [pdf, ps, other]
                Title: Factoring nonabelian finite groups into two subsets
                Journal-ref: Siberian Electronic Mathematical Reports, Vol. 17 (2020), 683-689
                Subjects: Group Theory (math.GR)
                [5]  arXiv:2005.11896 [pdf, other]
                Title: The dynamics and geometry of free group endomorphisms
                Comments: 59 pages, 6 figures
                Subjects: Group Theory (math.GR)
                [6]  arXiv:2005.11868 [pdf, ps, other]
                Title: Explicit formulas for the cohomology of the elementary abelian $p$-groups
                Subjects: Group Theory (math.GR); Rings and Algebras (math.RA)
                [7]  arXiv:2005.11751 [pdf, other]
                Title: On 3-strand singular pure braid group
                Comments: 18 pages, 1 figure
                Subjects: Group Theory (math.GR)
                [8]  arXiv:2005.11554 [pdf, ps, other]
                Title: A note on extremely primitive affine groups
                Comments: 8 pages
                Subjects: Group Theory (math.GR)
                [9]  arXiv:2005.11553 [pdf, ps, other]
                Title: The classification of extremely primitive groups
                Comments: 63 pages
                Subjects: Group Theory (math.GR)
                [10]  arXiv:2005.11513 [pdf, ps, other]
                Title: Toward's Schur's Exponent Conjecture
                Comments: 17 pages, Preliminary/First Draft Version
                Subjects: Group Theory (math.GR)
                [11]  arXiv:2005.11983 (cross-list from math.CO) [pdf, ps, other]
                Title: On fixity of arc-transitive graphs
                Comments: 8 pages
                Subjects: Combinatorics (math.CO); Group Theory (math.GR)
                [12]  arXiv:2005.11956 (cross-list from math.GT) [pdf, other]
                Title: Statistics of finite degree covers of torus knot complements
                Comments: 32 pages, 1 figure
                Subjects: Geometric Topology (math.GT); Combinatorics (math.CO); Group Theory (math.GR); Probability (math.PR)
                [13]  arXiv:2005.11594 (cross-list from math.RA) [pdf, ps, other]
                Title: Residually finite dimensional algebras and polynomial almost identities
                Subjects: Rings and Algebras (math.RA); Group Theory (math.GR)

                Mon, 25 May 2020

                [14]  arXiv:2005.10989 [pdf, ps, other]
                Title: Mutually Normalizing Regular Permutation Groups and Zappa-Szep Extensions of the Holomorph
                Authors: Timothy Kohl
                Subjects: Group Theory (math.GR)
                [15]  arXiv:2005.10956 (cross-list from cs.AI) [pdf, ps, other]
                Title: A Group-Theoretic Framework for Knowledge Graph Embedding
                Comments: 8 pages, 3 tables
                Subjects: Artificial Intelligence (cs.AI); Machine Learning (cs.LG); Group Theory (math.GR)

                Fri, 22 May 2020

                [16]  arXiv:2005.10653 [pdf, other]
                Title: Fibonacci groups, F(2,n), are hyperbolic for n odd and n >= 11
                Subjects: Group Theory (math.GR); Combinatorics (math.CO)
                [17]  arXiv:2005.10347 [pdf, ps, other]
                Title: On the (2,3)-generation of the finite symplectic groups
                Subjects: Group Theory (math.GR)

                Thu, 21 May 2020

                [18]  arXiv:2005.10118 [pdf, other]
                Title: A family of fractal non-contracting weakly regular branch groups
                Authors: Marialaura Noce
                Subjects: Group Theory (math.GR)
                [19]  arXiv:2005.09990 [pdf, ps, other]
                Title: Babai's conjecture for high-rank classical groups with random generators
                Comments: 43 pages
                Subjects: Group Theory (math.GR); Combinatorics (math.CO)
                [20]  arXiv:2005.09680 [pdf, ps, other]
                Title: A new family of finite Oliver groups satisfying the Laitinen Conjecture
                Authors: Piotr Mizerka
                Subjects: Group Theory (math.GR); Differential Geometry (math.DG)
                [21]  arXiv:2005.10170 (cross-list from math.RT) [pdf, ps, other]
                Title: Representation of ax+b group and Dirichlet Series
                Authors: Hongyu He
                Comments: 14 pages, 0 figure
                Subjects: Representation Theory (math.RT); Group Theory (math.GR); Number Theory (math.NT)
                [22]  arXiv:2005.10078 (cross-list from math.DS) [pdf, other]
                Title: Algebraic Structure and Complexity of Bootstrap Percolation with External Inputs
                Comments: 10 pages, 5 Figures, Accepted with Minor Changes at Recent Advances in Mathematical and Statistical Methods, Proceedings of AMMCS - 2019
                Subjects: Dynamical Systems (math.DS); Group Theory (math.GR); Adaptation and Self-Organizing Systems (nlin.AO)
                [23]  arXiv:2005.09702 (cross-list from math.DG) [pdf, ps, other]
                Title: Local and Global Homogeneity for Three Obstinate Spheres
                Authors: Joseph A. Wolf
                Comments: 10 pages
                Subjects: Differential Geometry (math.DG); Group Theory (math.GR)

                Wed, 20 May 2020 (showing first 2 of 4 entries)

                [24]  arXiv:2005.09593 [pdf, other]
                Title: A new family of infinitely braided Thompson's groups
                Comments: 25 pages, 19 figures
                Subjects: Group Theory (math.GR); Geometric Topology (math.GT)
                [25]  arXiv:2005.09536 [pdf, ps, other]
                Title: Large facing tuples and a strengthened sector lemma
                Authors: Mark Hagen
                Subjects: Group Theory (math.GR); Combinatorics (math.CO)
                [ total of 27 entries: 1-25 | 26-27 ]
                [ showing 25 entries per page: fewer | more | all ]